# SDR C8GA20121211013

- Difficulty date: December 11, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 62,374 hours, 23,504 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Slat
- Component: Slat, Boeing
- Component part number: 114N300280A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARBOARD INBD NR 6 L/E SLAT HAS DELAMINATION.  R & R RT INBD NR 6 L/E SLAT, IAW AMM 27-81-01. INSTALLED NR 6 SLAT.
